# SDR AALA201706219025

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 65,248 hours, 17,132 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALKAROUND, FOUND THE NR 3 MAIN LANDING GEAR TIRE TREAD SEPERATED.  REMOVED AND REPLACED WHEEL ASSY IAW AMM 32-45-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
